When I was on xanax, 15mg. and klonopin, 8mg (st high doses), I was pretty sick. I first went started with the xanax and then started going down on the klonopin. I did it in a hospital program for truama and they realized how dangerous the doses were. It took 8 years for me to try another benzo after how awful the withdrawal was. I stayed on other meds, added some & took some away as well.
What you describe is perfectly normal. You mmay also have very vivd dreams when you do sleep, which can be hard. You may also feel physical aches and pain. Vomiting is not uncommon. It should last about 2 weeks.
Other symptoms: metallic taste, nervous feelings, insomnia, loss of appetite, nausea & vomiting, tinglilling feelings, headache (you mentionsed that), increased perspiration, poor concentration, tired and sluggishness.
Bad genetics, eergh! I know what you are feeling right now, cutting back on klonopin can be really tough. Be gentle with yourself and expect to have some of the symptoms that the others have mentioned (thanks guys).
I actually had to go into a treatment facility to come off a high xanax dosage and I literally didn't sleep for a week (but read many books). Your stomach may become upset so the anti-nauseants are a good idea (phenergen etc) and soup is a good option. I wish you all the best and please keep us posted or just come on if you need a good vent ((hugs))
I am doing OK, decided to take something else to help me sleep, a good nights sleep makes all the rest easier to deal with.
I just can not understand why I am having withdrawl at all! I was only taking 1mg max per day and am cutting it back by a 1/4 (.5 mg) every 4 days.
Oh well, I will get through this once and for all. My Dr. cut my prescriptioon way back because she says I should not have been on it this long, and I am doing much better with anxiety issues. It just sucks that something that is soooo effective causes such an uncomfortable withdrawal :(
Good MorningI am so glad you are doing better but you are 100% right. The Docs don't mention the withdrawal sx when starting you on meds. I guess it is on a need to know basis..............lol.
Or perhaps they figure they will tell us when it is time to discontinue the meds.
Kudos to you for getting that good nights sleep.
I am sorry you had to be insulted and have been talked down to. On behalf of the rude person I am sorry. No one should be treated this way. Everyone deserves to be treated with respect and diginity.
I am so glad you decided to slow down the taper.....you are very wise. :)
Don't you give up........get mad and get it done.
Hugs to youKitt